MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAMURAI RC; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION SAMURAI RC; CATHETER, GUIDEWIRE
Model Number 2834
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire fracture occurred.A 190cm, straight-tip samurai rc guidewire was selected for use.However, during the procedure, the device got broken.The procedure was completed with another of same device.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that guidewire fracture occurred.A 190cm, straight-tip samurai rc guidewire was selected for use.However, during the procedure, the device got broken.The procedure was completed with another of same device.There were no patient complications nor injuries reported.It was further reported that the part of the device that was damaged is the distal tip, where the inner coil technology (ict) is located.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a kink and pitch elongation of the coil at about 5 mm from the distal tip were observed through examination of the returned product.Other than these observations, no other abnormalities were seen.
 
Event or Problem Description

Brand Name
SAMURAI RC
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9239678
Report Number2134265-2019-12920
Device Sequence Number1611540
Product Code DQX
UDI-Device Identifier08714729887737
UDI-Public08714729887737
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2834
Device Catalogue Number2834
Device Lot Number0022013002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer10/24/2019
06/11/2020
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date11/11/2019
06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR